# SDR DALA2025072205491

- Difficulty date: July 16, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 113,174 hours, 16,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1604 DURING SERVICE CHECK FOUND SECTION OF PATHWAY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT POWER SUPPLY PER B767 AMM 33-51. OPS CHECK NORMAL. OK FOR SERVICE. (7071701)
